# SDR 06FDEA03702

- Difficulty date: October 19, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug DC-10-10
- Aircraft serial: 46970
- Aircraft time: 51,087 hours, 19,229 cycles
- Engine: Ge CF650C2
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CABIN SEAT TRACK CORRODED BETWEEN STA 842 AND STA 890 RBL 8.  REMOVED CORROSION, FABBED AND INSTALLED SPLICE, LOCATED, DRILLED AND INSTALLED SEAT TRACK IAW MD/DC 10 SRM 53-70-00 FIGURE 1A PAGE 7, VOL I, AND 51-31-01 VOL II MAJOR REPAIR MECH 7593 QC311.
